Blog

rich emollient used in the management of eczema, psoriasis and other dry skin conditions.

26Jan

Picture

So as some of you know, for the past 4 weeks or so I have been experiences headaches and vision problems.  I went to the ER two weeks ago to have an MRV, which is different from an MRI, done of my brain and we didn’t find anything.  So the next week I saw an ophthalmologist who checked out my eyes, and everything was an least anatomically good with my eyes.  This past week I saw a neurologist.  Well actually I saw two neurologists, not sure why, but I saw one and then the other. They have a few ideas of what may be causing my headaches, but are not sure yet.   
In the mean time, they put me on two medications.  One I am supposed to take two times a day, and the other I am supposed to take if the headaches get too bad.  So I am going to start off by saying, I do not like my new medications.  I struggle on a regular basis of being super duper tired, this medication is ridiculous!  I can barely keep my eyes open.  I mean come on now, I am getting like 11 hours of sleep a night, I should at least me able to make it through the day without falling asleep….
On top of that, this medicine gives you a wicked appetite, which makes not being able to eat like 4 billion times more difficult.  I was already struggling with not eating, and now it’s like impossible, It’s worse that prednisone, which is saying A lot!   
So now I am sitting here wondering, Is it worse to have headaches and vision problems, or is to worse to be ridiculously tired and hungry all the time.  I really think the side effects are worse than the headaches, because I don’t think I can make it through class tomorrow if I am still this tired, which defeats the purpose of trying to fix the headaches.  Why do medicines have to have so many side effects, it makes me feel I have to pick the lesser of two evils.  So if you see me tomorrow, I will probably look like a zombie as I try to figure out my new medication in my not so normal life.

  

Add a comment

Your email address will not be published. Required fields are marked *